# SDR AALA201905039039

- Difficulty date: April 16, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 39,804 hours, 5,923 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46414
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 40DS DELAMINATED. REPLACED FLOOR PANEL PER AMM 25-27-51-400-801-A.
